# SDR HYIA20170712002

- Difficulty date: July 11, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N406GA
- Make and model: Cessna 402C
- Aircraft serial: 402C0329
- Aircraft time: 35,733 hours, 34,940 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: IN152A
- Part serial: 7098
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PILOT REPORTED BURNING SMELL FROM WEATHER RADAR WHEN TURNED ON. MAINTENANCE INSPECTED AND FOUND THE SOURCE TO BE A FAULTY INDICATOR. THE SYSTEM WAS PLACED OM MEL UNTIL SCHEDULED MAINTENANCE VISIT.
